Restylane Under Eyes and Unhappy
I suggest warm compresses and to avoid pressing the area. If after 1 more week you are unhappy, please go to your physician for an evaluation. Best, Dr. Emer.
It may be a small amount of swelling or bruise that is causing the lump. If it is Restylane that it can be dissolved with hyaluronidase, but I would wait several more weeks to be sure this does not resolve on its own.
Lump Under Eye After Restylane
Without seeing a picture it's hard to tell what's going on. It could be swelling, a small hematoma, or a clump of filler. If it is swelling or a hematoma then time will resolve it. If it is a lump of filler then it may need to be dissolved with Hyaluronidase. Make sure your injector is aware of this and follow up with them for an in-person evaluation. Best wishes.
Lump under eye
Thank you for your question. It is normal to have small lumps after filler, this can be massaged out the first week, however you have to be careful under the eye as it is likely to bruise. As well it can be dissolved with hyaluronidase if it is particularly concerning to you. If one eye looks bumpy and the other looks like nothing was done I recommend following up with your Board Certified Dermatologist for further evaluation and management. Regards, Dr. Matt Elias
Restylane uder eyes
it is not unusual for a temporary lump to appear after injection of material under the eye as the area is so thin. what is unusual is that one eye looks like nothing was done and the other has a lump. the lump can be removed with hyaluronidase but be sure you are seeing a board certified dermatologist or plastic surgeon and is expereinced in this area
Restylane under the eyes
Small nodules can develop after Restylane injections in about 2% of patients. Also, the Restylane could have been injected too superficially. I recommend going back to your treating physician to have them examine the area. Hyaluronidase can be injected into the nodule to dissolve it if the nodule continues to persist.
Lump under eye from restylane injection
It sounds as if you may have a lump of product injected too superficially under that eye. Without a photo it is impossible to tell if it is just swelling. You should return to your treating physician for examination. Perhaps Belotero would be a better choice next time. Best, Dr. Green